# SDR DL73K002259

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,940 hours, 38,378 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE HORIZONTAL STABILIZER CLEVIS LUGS IN THE BORES AND FACES.  THE DAMAGE WAS REMOVED AND REPAIRED PER ERA 396374-14 AT HMV.
